# SDR C77A20141203001

- Difficulty date: November 29, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 19,303 hours, 11,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT R1 DOOR INOPERATIVE.  R & R FLASHLIGHT AT R1 DOOR IAW AMM.
